You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Studia Mathematica
1970-1971/37/3
Hilbertian, Besselian, and semi-shrinking bases
Download
PDF
- Hilbertian, Besselian, and semi-shrinking bases
Article
Original scientific text
Title
Hilbertian, Besselian, and semi-shrinking bases
Authors
J. Holub
1
Affiliations
Virginia, U.S.A.
Studia Mathematica
1970-1971/37/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
203-211
Main language of publication
English
Published
1971
Exact and natural sciences
mathematics